# SDR KCSA202511181225

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 27073
- Aircraft time: 87,161 hours, 15,090 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AD 2016-25-05 G2/SB 747-55A2050, FOUND 2EA HOLE CRACKED AT HORIZONTAL STAB CENTER SECTION I/B OF LBL 43.5
